Related Questions

Why do I feel movements in my stomach sometimes had a baby 6 months ago and Depo-Provera shot took pregnancy test 3 times and it was negative?

Intestines. Your intestines move all the time. You might be feeling this. If you are compliant with your depo, and your pregnancy tests are negative, you are not pregnant. Please use condoms to protect yourself from sexually transmitted infections. Your history states that you've been pregnant 3 times and have 1 baby. Read more...

Had a baby 5 mos ago had Depo-Provera shot 2 months later, I bled a lot I also had sex after shot and im gassy and felt ssexomething move am I pregnant no periods?

Not likely. Depo-provera is one of the most effective forms of birth control, as long as you get the shot every 3 months as directed. Irregular or absent periods are an expected side effect. Failure rates are 1-3%. Anytime you suspect that you may be pregnant the best thing to do is to take home pregnancy test. They are cheap, reliable and available at any pharmacy. In minutes you will have your answer. Read more...

I am on Depo-Provera and recived my shot in may but im jus now experiencing bleeding, light brown discharge and pregnancy symptoms 6 weeks after the shot.

Depo bleeding. Depo can cause irregular timed bleeding especially early on. Like most birth control it is not 100% effective. Its more like 95-97%, which means a few women do conceive on it. I would check a pregnancy test to be certain. Read more...

I have been on Depo-Provera for a month, and waited 3 weeks to have unprotected sex. I just began penicillin, and now I'm bleeding. Could I be pregnant?

Not likely. Depo-provera is one of the most effective forms of birth control, as long as you get the shot every 3 months as directed. Irregular or absent periods are an expected side effect. Failure rates are 1-3%. Anytime you suspect that you may be pregnant the best thing to do is to take home pregnancy test. They are cheap, reliable and available at any pharmacy. In minutes you will have your answer. Read more...

I'm on the Depo-Provera shot for birthcontrol I missed one by a month and I started bleeding then I had unprotected sex and the bleeding stopped am I pregnant?

Possible. There can be a delayed return to fertility after stopping Deoprovera but it is certainly not something to rely on. If you had unprotected intercourse, you could be pregnant. You do not say how long it has been but if it has been less than72 hr, you could use Plan B ( it works better the sooner you use it but not mre than 72 hr.) Longer, check a pregnancy test after 2 weeks and repeat it if it is - Read more...